# SDR SIMA201109409

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 27,032 hours, 25,511 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2836
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2793 UPON LANDING THE CREW REPORTED, RECEIVED A BAGGAGE SMOKE WARNING MESSSAGE.  THE BAGGAGE EXTINGUISHER BUTTON WAS PRESSED.  THE CAPTAIN DECLARED AN EMERGENCY.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FORWARD AND AFT CARGO SMOKE DETECTORS IAW EMB-145 AMM 26-15-01, PART NUMBER 47359713, SERIAL NUMBERS 2836 AND 1221.  REMOVED AND REPLACED METERING BOTTLE IAW EMB 145 AMM 26-23-01, PART NUMBER 346000731 AND SERIAL NUMBER 16935F1.  REMOVED AND REPLACED HIGH RATE FIRE BOTTLE IAW EMB 145 AMM 26-23-01, PART NUMBER 337000271, SERIAL NUMBER 30764D1.  THE OPERATIONAL CHECKS WERE GOOD IAW EMB-145 AMM 26-15-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
